MathSciNet Relay Station
MathSciNet bibliographic data
MR56162 (15,33f) 36.0X
Naĭmark, M. A. On expansion in characteristic functions of non-self-adjoint singular differential operators of the second order. (Russian) Doklady Akad. Nauk SSSR (N.S.) 89, (1953). 213–216.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement